THE CONVERGENCE THEOREMS FOR THE McSHANE-STIELTJES INTEGRAL
한국수학교육학회지시리즈B:순수및응용수학 / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2000, v.7 no.2, pp.137-143
Yoon, Ju-Han
(Department of Mathematics Education, Chungbuk National University)
Kim, Byung-Moo
(Department of General Arts, Chungju Mational University)
Yoon, Ju-Han,
&
Kim, Byung-Moo.
(2000). THE CONVERGENCE THEOREMS FOR THE McSHANE-STIELTJES INTEGRAL. , 7(2), 137-143.
Abstract
In this paper, we define the uniformly sequence for the vector valued McShand-Stieltjes integrable functions and prove the dominated convergence theorem for the McShand-Stieltjes integrable functions.
- keywords
-
McShand-Stieltjes integrable